Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 37, Number 156
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Rates of convergence for viscous splitting of the Navier-Stokes equations
J. Thomas Beale and Andrew Majda PDF
Math. Comp. 37 (1981), 243-259
Finite element analysis of a scattering problem
A. K. Aziz and R. Bruce Kellogg PDF
Math. Comp. 37 (1981), 261-272
Numerical analysis of spectral properties of coupled oscillator Schrödinger operators. I. Single and double well anharmonic oscillators
D. Isaacson, E. L. Isaacson, D. Marchesin and P. J. Paes-Leme PDF
Math. Comp. 37 (1981), 273-292
Stability of pseudospectral and finite-difference methods for variable coefficient problems
David Gottlieb, Steven A. Orszag and Eli Turkel PDF
Math. Comp. 37 (1981), 293-305
Numerical stability for some equations of gas dynamics
A. Y. le Roux PDF
Math. Comp. 37 (1981), 307-320
Asymptotic expansions for a class of elliptic difference schemes
Göran Starius PDF
Math. Comp. 37 (1981), 321-326
Some convergence estimates for semidiscrete type schemes for time-dependent nonselfadjoint parabolic equations
Ming You Huang and Vidar Thomée PDF
Math. Comp. 37 (1981), 327-346
An algorithm for determining invertible quadratic isoparametric finite element transformations
David A. Field PDF
Math. Comp. 37 (1981), 347-360
On a dimensional reduction method. III. A posteriori error estimation and an adaptive approach
M. Vogelius and I. Babuška PDF
Math. Comp. 37 (1981), 361-384
Implicit schemes and $LU$ decompositions
A. Jameson and E. Turkel PDF
Math. Comp. 37 (1981), 385-397
On the $BN$ stability of the Runge-Kutta methods
Giuseppe Piazza PDF
Math. Comp. 37 (1981), 399-401
Interpolation on uniform meshes by the translates of one function and related attenuation factors
F. Locher PDF
Math. Comp. 37 (1981), 403-416
Cubic splines and approximate solution of singular integral equations
Erica Jen and R. P. Srivastav PDF
Math. Comp. 37 (1981), 417-423
A sparse quasi-Newton update derived variationally with a nondiagonally weighted Frobenius norm
Ph. L. Toint PDF
Math. Comp. 37 (1981), 425-433
Perturbation theory for evaluation algorithms of arithmetic expressions
F. Stummel PDF
Math. Comp. 37 (1981), 435-473
Conjectures on the Taylor series expansion coefficients of the Jacobian elliptic function $\textrm {sn}(x, k)$
Arne Fransén PDF
Math. Comp. 37 (1981), 475-494
A note on the Taylor series expansion coefficients of the Jacobian elliptic function $\textrm {sn}(x, k)$
Staffan Wrigge PDF
Math. Comp. 37 (1981), 495-497
A class of Bessel summations
M. L. Glasser PDF
Math. Comp. 37 (1981), 499-501
An asymptotic formula for a type of singular oscillatory integrals
L. C. Hsu and Y. S. Chou PDF
Math. Comp. 37 (1981), 503-507
On a method of asymptotic evaluation of multiple integrals
R. Wong and J. P. McClure PDF
Math. Comp. 37 (1981), 509-521
The number of polyhedral ($3$-connected planar) graphs
A. J. W. Duijvestijn and P. J. Federico PDF
Math. Comp. 37 (1981), 523-532
Semigroups, antiautomorphisms, and involutions: a computer solution to an open problem. I
S. K. Winker, L. Wos and E. L. Lusk PDF
Math. Comp. 37 (1981), 533-545
Modular functions arising from some finite groups
Larissa Queen PDF
Math. Comp. 37 (1981), 547-580
Primes differing by a fixed integer
W. G. Leavitt and Albert A. Mullin PDF
Math. Comp. 37 (1981), 581-585
On the distribution of pseudoprimes
Carl Pomerance PDF
Math. Comp. 37 (1981), 587-593
Reviews and Descriptions of Tables and Books
Math. Comp. 37 (1981), 595-601
Table Erratum
Math. Comp. 37 (1981), 603
Corrigendum: “On some trigonometric integrals”
Henry E. Fettis PDF
Math. Comp. 37 (1981), 605
Math. Comp. 37 (1981), 605
Math. Comp. 37 (1981), 607-619